MathSciNet Relay Station
MathSciNet bibliographic data
MR587950 (82e:55025) 55P99
Dyer, Eldon; Roitberg, Joseph Note on sequences of Mayer-Vietoris type. Proc. Amer. Math. Soc. 80 (1980), no. 4, 660–662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement